Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 1, pp. 229-234 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Even Lattices with Covering Radius $< \sqrt{2}$

Gabriele Nebe

Abteilung Reine Mathematik, Universität Ulm, 89069 Ulm, Germany; e-mail:

Full text of the article:

Electronic version published on: 3 Apr 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition